# SDR MASA200602445

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,455 hours, 16,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 05177
- Condition: No Test
- Location: Lavatory
- Part time: 196 hours, 148 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2896 PHX - LAV SMOKE DETECTOR WOULD NOT TEST.  MX CHANGED OUT SMOKE DETECTOR, OPS GOOD.
